zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Linearized stability in periodic functional differential equations with state-dependent delays. (English) Zbl 1077.34074
The author investigates the equation $$\dot x (t)=f(t,x(t), x(t-\tau (t,x_t))),$$ where $f$ is smooth enough, and $f, \tau$ are $T$-periodic with respect to $t$. He gives a sufficient condition for the exponential stability of a $T$-periodic solution of the equation by the method of linearization.

MSC:
34K20Stability theory of functional-differential equations
34K13Periodic solutions of functional differential equations
WorldCat.org
Full Text: DOI
References:
[1] Aiello, W. G.; Freedman, H. I.; Wu, J.: Analysis of a model representing stage-structured population growth with state-dependent time delay. SIAM J. Appl. math 52, No. 3, 855-869 (1992) · Zbl 0760.92018
[2] Arino, O.; Hbid, M. L.; De La Parra, R. Bravo: A mathematical model of growth of population of fish in the larval stagedensity-dependence effects. Math. biosci 150, No. 1, 1-20 (1998) · Zbl 0938.92028
[3] Brokate, M.; Colonius, F.: Linearizing equations with state-dependent delays. Appl. math. Optim 21, 45-52 (1990) · Zbl 0694.34050
[4] Cao, Y.; Fan, J.; Gard, T. C.: The effect of state-dependent delay on a stage-structured population growth model. Nonlinear anal 19, No. 2, 95-105 (1992) · Zbl 0777.92014
[5] Cooke, K. L.; Huang, W.: On the problem of linearization for state-dependent delay differential equations. Proc. amer. Math. soc 124, No. 5, 1417-1426 (1996) · Zbl 0844.34075
[6] Domoshnitsky, A.; Drakhlin, M.: Periodic solutions of differential equations with delay depending on solution. Nonlinear anal 30, No. 5, 2665-2672 (1997) · Zbl 0890.34055
[7] Domoshnitsky, A.; Drakhlin, M.; Litsyn, E.: On equations with delay depending on solution. Nonlinear anal. Ser. A: theory methods 49, No. 5, 689-701 (2002) · Zbl 1012.34066
[8] Gyo?ri, I.; Hartung, F.: On the exponential stability of a state-dependent delay equation. Acta sci. Math. (Szeged) 66, 71-84 (2000) · Zbl 0966.34068
[9] Hale, J. K.; Lunel, S. M. Verduyn: Introduction to functional differential equations. (1993) · Zbl 0787.34002
[10] Hartung, F.: On differentiability of solutions with respect to parameters in a class of functional differential equations. Funct. differential equations 4, No. 1--2, 65-79 (1997) · Zbl 0898.34059
[11] Hartung, F.; Turi, J.: Stability in a class of functional differential equations with state-dependent delays. Qualitative problems for differential equations and control theory, 15-31 (1995) · Zbl 0840.34083
[12] Hartung, F.; Turi, J.: On differentiability of solutions with respect to parameters in state-dependent delay equations. J. differential equations 135, No. 2, 192-237 (1997) · Zbl 0877.34045
[13] F. Hartung, J. Turi, Linearized stability in functional-differential equations with state-dependent delays, Proceedings of the Conference Dynamical Systems and Differential Equations, added volume of Discrete and Continuous Dynamical Systems, 2000, pp. 416--425. · Zbl 1301.34090
[14] Krishnan, H. P.: Existence of unstable manifolds for a certain class of delay differential equations. Electron. J. Differential equations 32, 1-13 (2002) · Zbl 1010.34071
[15] Krisztin, T.; Arino, O.: The 2-dimensional attractor of a differential equation with state-dependent delays. J. dyn. Differential equations 13, No. 3, 453-522 (2001) · Zbl 1016.34075
[16] Luzyanina, T.; Engelborghs, K.; Rose, D.: Numerical bifurcation analysis of differential equations with state-dependent delays. Internat. J. Bifur. chaos appl. Sci. eng 11, No. 3, 737-753 (2001) · Zbl 1090.65551
[17] Mallet-Paret, J.; Nussbaum, R. D.; Paraskevopoulos, P.: Periodic solutions for functional differential equations with multiple state-dependent time lags, topological methods in nonlinear analysis. J. julianusz Schauder center 3, 101-162 (1994) · Zbl 0808.34080
[18] Magal, P.; Arino, O.: Existence of periodic solutions for a state dependent delay equations. J. differential equations 165, 61-65 (2000) · Zbl 0977.34067
[19] Mahaffy, J. M.; BĂ©lair, J.; Mackey, M. C.: Hematopoietic model with moving boundary condition and state-dependent delayapplications in erythropoesis. J. theoret. Biol 190, 135-146 (1998)
[20] H.L. Smith, Y. Kuang, Periodic solutions of differential delay equations with threshold-type delays, Oscillation and dynamics in delay equations (San Francisco, CA, 1991), Contemporary Mathematics, Vol. 129, American Mathematical Society, Providence, RI, 1992, pp. 153--176. · Zbl 0762.34044
[21] Yoneyama, T.: On the 3/2 stability theorem for one-dimensional delay--differential equations. J. math. Anal. appl 125, 161-173 (1987) · Zbl 0655.34062
[22] Yoneyama, T.: Uniform asymptotic stability for n-dimensional delay--differential equations. Funkcial. ekvac 34, 495-504 (1991) · Zbl 0766.34055